# SDR TWAA9818303

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE FORMER 434 STRINGER AND SPLICE CORRODED, STRINGER 39L.  REPLACED S-39L AND SPLICE PER SRM 53-00-03, PAGE 209.
